Sounds like it may be a vaccine reaction too. If this were my child, I would get Dr. Robert Sears book, The Vaccine Book, and take it seriously and get only the ones that were absolutely necessary and space them out. I would add in probiotics to her diet and start watching for food reactions. The big ones are eggs, soy, wheat, dairy, yeast.
When you tie in vaccines, Tylenol, antibiotics, being sick, poops not right, be watchful. This is the immune system in overload and something is not going right. Tylenol puts the gluthathione production on hold for up to 22 days and this is one of the main things that makes the immune system work. Another thing you can do is get her out in the sunshine or give her some Vitamin D3 - it comes in drops.
Another book to get is Healing the New Childhood Epidemics: Autism, ADHD, Asthma, and Allergies: The Groundbreaking Program for the 4-A Disorders, by Dr. Kenneth Bock